Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 94, NWS Tallahassee, FL

October 2, 20114 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Oct 2, 2011, 2:40 PM CDT for 4 counties in Florida. It took effect at Oct 3, 2011, 11:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 2, 2011, 2:40 PM CDT (19:40 UTC)
In effect from
Oct 3, 2011, 11:00 AM CDT
Expired
Oct 3, 2011, 6:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Leon County, FL, Wakulla County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 63 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1861 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WWUS82 KTAE 021940
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EDT SUN OCT 2 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING FOR ALL OF SOUTHEAST ALABAMA DUE LONG DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND
SPEEDS GREATER THAN 10 MPH AND A KBDI INDEX GREATER THAN 500...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ 
THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO 
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COINCIDENT WITH 
DISPERSIONS GREATER THAN 75...AND ERC READINGS OF 35 OR GREATER IN 
SOME LOCATIONS...

...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON MONDAY TO 7 PM EDT 
MONDAY EVENING FOR LEON AND WAKULLA COUNTIES OF THE FLORIDA BIG BEND 
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH 
ERC VALUES OF 35 OR HIGHER... 

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM NOON TUESDAY TO 7 PM EDT 
TUESDAY EVENING FOR LEON AND WAKULLA COUNTIES OF THE FLORIDA BIG BEND 
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH 
ERC VALUES OF 35 OR HIGHER... 

.DISCUSSION...FOR AT LEAST THE NEXT FEW DAYS WE WILL SEE VERY LOW 
AFTERNOON RELATIVE HUMIDITIES ACROSS THE TRI-STATE REGION. DURING 
THAT TIME...RED FLAG CONDITIONS ARE NOT EXPECTED OVER OUR ALABAMA 
AND GEORGIA ZONES BECAUSE WE WILL NOT MEET THE WIND REQUIREMENT. 
ALSO... DISPERSIONS AND WINDS WILL BE UNDER CRITERIA FOR OUR FLORIDA 
ZONES. HOWEVER...ERC VALUES SHOULD BE ABOVE 35 OVER LEON AND WAKULLA 
COUNTIES FOR BOTH MONDAY AND TUESDAY. THUS...A WARNING WILL BE 
ISSUED FOR MONDAY AND A WATCH FOR TUESDAY. THIS MAY HAVE TO BE 
EXPANDED TO INCLUDE ADDITIONAL COUNTIES IF WARRANTED. 

FLZ007>013-016-018-019-026-028-029-034-108-112-118-128-134-022300-
/O.CAN.KTAE.FW.A.0076.111003T1600Z-111003T2300Z/
/O.CON.KTAE.FW.W.0093.000000T0000Z-111002T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-GADSDEN-INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR-
LAFAYETTE-INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL JEFFERSON-
COASTAL TAYLOR-COASTAL DIXIE-
340 PM EDT SUN OCT 2 2011 /240 PM CDT SUN OCT 2 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING FOR FIRE WEATHER ZONES 007...008...009...010...011...
012...013...016...017...018... 019...026...027...028...029...
034...108...112...118...127...128 AND 134...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH CONTINUES IN EFFECT 7 PM EDT /6 PM CDT/ THIS
EVENING.

 * HUMIDITY...MINIMUM VALUES 23 TO 32 PERCENT WITH UP TO 6 HOUR  
   DURATIONS OF VALUES BELOW 35 PERCENT POSSIBLE.

 * ENERGY RELEASE COMPONENT...35 OR HIGHER ACROSS LEON AND WAKULLA
   COUNTIES...WITH SIMILAR VALUES POSSIBLE ACROSS INTERIOR PARTS
   OF THE FLORIDA PANHANDLE.

 * DISPERSION...75 OR HIGHER.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
 OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ017-027-127-030000-
/O.UPG.KTAE.FW.A.0076.111003T1600Z-111003T2300Z/
/O.NEW.KTAE.FW.W.0094.111003T1600Z-111003T2300Z/
/O.NEW.KTAE.FW.A.0077.111004T1600Z-111004T2300Z/
/O.CON.KTAE.FW.W.0093.000000T0000Z-111002T2300Z/
LEON-INLAND WAKULLA-COASTAL WAKULLA-
340 PM EDT SUN OCT 2 2011

...RED FLAG WARNING IS IN EFFECT FROM NOON TO 7 PM EDT MONDAY
EVENING...

...FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 7 PM EDT TUESDAY
EVENING...


THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT MONDAY. A FIRE
WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. 

 * HUMIDITY...MINIMUM VALUES 23 TO 32 PERCENT WITH UP TO 6 HOUR  
 DURATIONS OF VALUES BELOW 35 PERCENT POSSIBLE.

 * ENERGY RELEASE COMPONENT...35 OR HIGHER ACROSS LEON AND
WAKULLA    COUNTIES...WITH SIMILAR VALUES POSSIBLE ACROSS
INTERIOR PARTS    OF THE FLORIDA PANHANDLE.

 * DISPERSION...75 OR HIGHER.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
 OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ014-015-114-115-022300-
/O.CON.KTAE.FW.W.0093.000000T0000Z-111002T2300Z/
INLAND GULF-INLAND FRANKLIN-COASTAL GULF-COASTAL FRANKLIN-
340 PM EDT SUN OCT 2 2011 /240 PM CDT SUN OCT 2 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING FOR FIRE WEATHER ZONES 014...015...114 AND 115...

 * ENERGY RELEASE COMPONENT...BELOW 35.

 * DISPERSION...75 OR HIGHER.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-022300-
/O.CON.KTAE.FW.W.0093.000000T0000Z-111002T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
240 PM CDT SUN OCT 2 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR FIRE WEATHER ZONES 065...066...067...068 AND 069...

 * KBDI...600 TO 700.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
 OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY
4 follow-up statements
968 
WWUS82 KTAE 022103
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
503 PM EDT SUN OCT 2 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING FOR ALL OF SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW 
RELATIVE HUMIDITY BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND
SPEEDS GREATER THAN 10 MPH AND A KBDI INDEX GREATER THAN 500...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COINCIDENT
WITH DISPERSIONS GREATER THAN 75...AND ERC READINGS OF 35 OR
GREATER IN SOME LOCATIONS...

...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON MONDAY TO 7 PM
EDT MONDAY EVENING FOR LEON AND WAKULLA COUNTIES OF THE FLORIDA
BIG BEND AND BAY AND WASHINGTON COUNTIES IN THE PANHANDLE DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH ERC
VALUES OF 35 OR HIGHER...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM NOON TUESDAY TO
7 PM EDT TUESDAY EVENING FOR LEON AND WAKULLA COUNTIES OF THE
FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY COMBINED WITH ERC VALUES OF 35 OR HIGHER...

.DISCUSSION...FOR AT LEAST THE NEXT FEW DAYS WE WILL SEE VERY LOW
AFTERNOON RELATIVE HUMIDITIES ACROSS THE TRI-STATE REGION. DURING
THAT TIME...RED FLAG CONDITIONS ARE NOT EXPECTED OVER OUR ALABAMA
AND GEORGIA ZONES BECAUSE WE WILL NOT MEET THE WIND REQUIREMENT.
ALSO... DISPERSIONS AND WINDS WILL BE UNDER CRITERIA FOR OUR
FLORIDA ZONES. HOWEVER...ERC VALUES SHOULD BE ABOVE 35 OVER
LEON...WAKULLA...BAY...AND WASHINGTON COUNTIES FOR MONDAY.

FLZ010-012-112-031100-
/O.EXA.KTAE.FW.W.0094.111003T1600Z-111003T2300Z/
/O.CON.KTAE.FW.W.0093.000000T0000Z-111002T2300Z/
WASHINGTON-INLAND BAY-COASTAL BAY-
403 PM CDT SUN OCT 2 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT MONDAY...

 * HUMIDITY...MINIMUM VALUES 23 TO 32 PERCENT WITH UP TO 6 HOUR
   DURATIONS OF VALUES BELOW 35 PERCENT POSSIBLE.

 * ENERGY RELEASE COMPONENT...35 OR HIGHER ON MONDAY
 
 * DISPERSION...75 OR HIGHER THROUGH THIS EVENING

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
   OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ017-027-127-031100-
/O.CON.KTAE.FW.W.0093.000000T0000Z-111002T2300Z/
/O.CON.KTAE.FW.W.0094.111003T1600Z-111003T2300Z/
/O.CON.KTAE.FW.A.0077.111004T1600Z-111004T2300Z/
LEON-INLAND WAKULLA-COASTAL WAKULLA-
503 PM EDT SUN OCT 2 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT MONDAY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

 * HUMIDITY...MINIMUM VALUES 23 TO 32 PERCENT WITH UP TO 6 HOUR
   DURATIONS OF VALUES BELOW 35 PERCENT POSSIBLE.

 * ENERGY RELEASE COMPONENT...35 OR HIGHER.

 * DISPERSION...75 OR HIGHER THROUGH THIS EVENING.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
   OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-FLZ007>009-011-013>016-018-019-026-028-029-034-108-114-
115-118-128-134-022300-
/O.CON.KTAE.FW.W.0093.000000T0000Z-111002T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-JACKSON-CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-
INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-
503 PM EDT SUN OCT 2 2011 /403 PM CDT SUN OCT 2 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

 * HUMIDITY...MINIMUM VALUES BELOW 35 PERCENT.

 * DISPERSION...75 OR HIGHER.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
   OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

DVD
285 
WWUS82 KTAE 022346
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
746 PM EDT SUN OCT 2 2011

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON /11 AM CDT/
MONDAY TO 7 PM EDT /6 PM CDT/ MONDAY EVENING FOR LEON AND WAKULLA 
COUNTIES OF THE FLORIDA BIG BEND AND BAY AND WASHINGTON COUNTIES
IN THE PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY COMBINED WITH ERC VALUES OF 35 OR HIGHER...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON TUESDAY TO 7
PM EDT TUESDAY EVENING FOR LEON AND WAKULLA COUNTIES OF THE
FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY COMBINED WITH ERC VALUES OF 35 OR HIGHER...

.DISCUSSION...FOR AT LEAST THE NEXT FEW DAYS WE WILL SEE VERY LOW
AFTERNOON RELATIVE HUMIDITIES ACROSS THE TRI-STATE REGION. DURING
THAT TIME...RED FLAG CONDITIONS ARE NOT EXPECTED OVER OUR ALABAMA
AND GEORGIA ZONES BECAUSE WE WILL NOT MEET THE WIND REQUIREMENT.
ALSO...DISPERSIONS AND WINDS ARE EXPECTED TO BE UNDER CRITERIA
FOR OUR FLORIDA ZONES. HOWEVER...ERC VALUES SHOULD BE ABOVE 35
OVER LEON...WAKULLA...BAY...AND WASHINGTON COUNTIES FOR MONDAY.

FLZ017-027-127-031100-
/O.CON.KTAE.FW.W.0094.111003T1600Z-111003T2300Z/
/O.CON.KTAE.FW.A.0077.111004T1600Z-111004T2300Z/
LEON-INLAND WAKULLA-COASTAL WAKULLA-
746 PM EDT SUN OCT 2 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT
MONDAY... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON 
THROUGH TUESDAY EVENING...

 * HUMIDITY...MINIMUM VALUES 23 TO 32 PERCENT WITH UP TO 6 HOUR
   DURATIONS OF VALUES BELOW 35 PERCENT POSSIBLE.

 * ENERGY RELEASE COMPONENT...35 OR HIGHER.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
   OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ010-012-112-031100-
/O.CON.KTAE.FW.W.0094.111003T1600Z-111003T2300Z/
WASHINGTON-INLAND BAY-COASTAL BAY-
646 PM CDT SUN OCT 2 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT
MONDAY...

 * HUMIDITY...MINIMUM VALUES 23 TO 32 PERCENT WITH UP TO 6 HOUR
   DURATIONS OF VALUES BELOW 35 PERCENT POSSIBLE.

 * ENERGY RELEASE COMPONENT...35 OR HIGHER ON MONDAY.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
 OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

DVD
676 
WWUS82 KTAE 030922
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
522 AM EDT MON OCT 3 2011

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON /11 AM CDT/
TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR LEON...WAKULLA...
BAY...AND WASHINGTON COUNTIES IN FLORIDA DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH ERC
VALUES OF 35 OR HIGHER...

...A FIRE WEATHER WATCH IS IN EFFECT FROM NOON /11 AM CDT/
TUESDAY TO 7 PM EDT /6 PM CDT/ TUESDAY EVENING FOR THE SAME AREAS
AND THE SAME REASONING...

.DISCUSSION...VERY LOW RELATIVE HUMIDITY VALUES ARE ANTICIPATED
FOR THE NEXT SEVERAL DAYS OVER THE FLORIDA PANHANDLE AND FLORIDA
BIG BEND REGION. WINDS WILL BE LIGHTER THAN WERE SEEN OVER THE
WEEKEND. HOWEVER...WITH ERC VALUES HIGHER THAN 35 IN LEON...
WAKULLA...BAY...AND WASHINGTON COUNTIES...CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED MONDAY AND TUESDAY. A RED FLAG WARNING IS
IN EFFECT FOR THOSE COUNTIES ON MONDAY...AND A FIRE WEATHER WATCH
IS IN EFFECT FOR THOSE COUNTIES ON TUESDAY. IT IS VERY LIKELY THAT
THE FIRE WEATHER WATCH WILL BE UPGRADED AT A LATER TIME.

FLZ010-012-112-032000-
/O.EXA.KTAE.FW.A.0077.111004T1600Z-111004T2300Z/
/O.CON.KTAE.FW.W.0094.111003T1600Z-111003T2300Z/
WASHINGTON-INLAND BAY-COASTAL BAY-
422 AM CDT MON OCT 3 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CDT THIS EVENING FOR BAY AND WASHINGTON COUNTIES... 

...FIRE WEATHER WATCH NOW IN EFFECT FROM 11 AM TUESDAY MORNING TO
6 PM CDT TUESDAY EVENING FOR BAY AND WASHINGTON COUNTIES...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS NOW IN EFFECT FROM LATE TUESDAY MORNING
THROUGH TUESDAY AFTERNOON.

 * HUMIDITY...MINIMUM VALUES 21 TO 28 PERCENT TODAY...AND 24 TO 32
   PERCENT ON TUESDAY. 6 TO 8 HOUR DURATIONS BELOW 35 PERCENT
   HUMIDITY ARE EXPECTED.

 * ENERGY RELEASE COMPONENT...35 OR HIGHER.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
 OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ017-027-127-032000-
/O.CON.KTAE.FW.W.0094.111003T1600Z-111003T2300Z/
/O.CON.KTAE.FW.A.0077.111004T1600Z-111004T2300Z/
LEON-INLAND WAKULLA-COASTAL WAKULLA-
522 AM EDT MON OCT 3 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING FOR LEON AND WAKULLA COUNTIES...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR LEON AND WAKULLA COUNTIES...

 * HUMIDITY...MINIMUM VALUES 20 TO 24 PERCENT TODAY...AND 22 TO 28
   PERCENT ON TUESDAY. 6 TO 8 HOUR DURATIONS BELOW 35 PERCENT
   HUMIDITY ARE EXPECTED.

 * ENERGY RELEASE COMPONENT...35 OR HIGHER.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
 OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

LAMERS
614 
WWUS82 KTAE 031930
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EDT MON OCT 3 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ 
THIS EVENING FOR LEON...WAKULLA...BAY...AND WASHINGTON COUNTIES IN 
FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT 
COMBINED WITH ERC VALUES OF 35 OR HIGHER...

...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON /11 AM CDT/ TUESDAY 
TO 7 PM EDT /6 PM CDT/ TUESDAY EVENING FOR LEON...WAKULLA...BAY...AND 
WASHINGTON COUNTIES IN FLORIDA DUE TO EXPECTED LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH ERC VALUES OF 35 OR 
HIGHER...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON 
THROUGH WEDNESDAY EVENING FOR LEON AND INLAND WAKULLA COUNTIES OF THE 
FLORIDA BIG BEND FOR THE SAME REASONING...

.DISCUSSION...WE WILL SEE VERY LOW RELATIVE HUMIDITIES AGAIN 
TUESDAY AFTERNOON ACROSS THE REGION BUT WINDS AND DISPERSIONS WILL 
REMAIN BELOW RED FLAG CRITERIA. HOWEVER...THE COMBINATION OF LONG 
DURATIONS OF LOW RELATIVE HUMIDITY AND ERC VALUES ABOVE 35 WILL 
REQUIRE A RED FLAG WARNING FOR A FEW COUNTIES IN THE FLORIDA 
PANHANDLE AND BIG BEND TUESDAY. FOR WEDNESDAY WE WILL HAVE A FIRE 
WEATHER WATCH IN PLACE ONLY FOR INLAND WAKULLA AND LEON COUNTIES AS 
LONG DURATIONS OF LOW RH ARE NOT EXPECTED FOR OUR PANHANDLE 
COUNTIES.  

FLZ017-027-041100-
/O.UPG.KTAE.FW.A.0077.111004T1600Z-111004T2300Z/
/O.NEW.KTAE.FW.W.0095.111004T1600Z-111004T2300Z/
/O.NEW.KTAE.FW.A.0078.111005T1600Z-111005T2300Z/
/O.CON.KTAE.FW.W.0094.000000T0000Z-111003T2300Z/
LEON-INLAND WAKULLA-
330 PM EDT MON OCT 3 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT TUESDAY... 

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT TUESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

 * HUMIDITY...MINIMUM VALUES 20 TO 24 PERCENT TODAY...AND 22 TO 28
   PERCENT ON TUESDAY. 6 TO 8 HOUR DURATIONS BELOW 35 PERCENT
   HUMIDITY ARE EXPECTED.

 * ENERGY RELEASE COMPONENT...35 OR HIGHER.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR
   BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ010-012-112-127-041100-
/O.UPG.KTAE.FW.A.0077.111004T1600Z-111004T2300Z/
/O.NEW.KTAE.FW.W.0095.111004T1600Z-111004T2300Z/
/O.CON.KTAE.FW.W.0094.000000T0000Z-111003T2300Z/
WASHINGTON-INLAND BAY-COASTAL BAY-COASTAL WAKULLA-
330 PM EDT MON OCT 3 2011 /230 PM CDT MON OCT 3 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING FOR BAY AND WASHINGTON COUNTIES...

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TO 7 PM
EDT /6 PM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TO 7 PM
EDT /6 PM CDT/ TUESDAY. 

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS NOW IN EFFECT FROM LATE TUESDAY MORNING
THROUGH TUESDAY AFTERNOON.

 * HUMIDITY...MINIMUM VALUES 21 TO 28 PERCENT TODAY...AND 24 TO 32
   PERCENT ON TUESDAY. 6 TO 8 HOUR DURATIONS BELOW 35 PERCENT
   HUMIDITY ARE EXPECTED.

 * ENERGY RELEASE COMPONENT...35 OR HIGHER.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
   OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 2, 2:15 PM CDT, 25 minutes earlier.

Area forecast discussion, Oct 2, 2:15 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM EDT SUN OCT 2 2011

.NEAR TERM...(TONIGHT AND MONDAY).
MUCH THE SAME FORECAST ISSUE THIS CYCLE COMPARED TO 24 HOURS AGO.
THE DRY PATTERN WILL CONTINUE THROUGHOUT THE NEAR TERM WITH THE
PRIMARY FOCUS BEING ON TEMPERATURES. THE RIDGE OF HIGH PRESSURE THIS
MORNING THAT WAS ACROSS NORTHERN ILLINOIS HAS DROPPED SOUTHWARD INTO
EAST CENTRAL MISSOURI THIS AFTERNOON AND THE MODELS MOVE THIS HIGH
PRESSURE AREA FURTHER SOUTHWARD...REDUCING THE PRESSURE GRADIENT
ACROSS THE SOUTHEAST. NOW...THIS RIDGE WON'T CENTER ACROSS OUR
REGION BY DAYBREAK...BUT SHOULD BE CLOSE ENOUGH FOR WINDS TO
OCCASIONALLY GO CALM BEFORE SUNRISE. THIS WILL LIKELY CREATE POCKETS
OF LOWER TEMPERATURES COMPARED TO THE MORE HOMOGENEOUS LAYOUT OF MIN
TEMPERATURES ON SUNDAY. WITH THIS IN MIND...TRENDED THE FORECAST
TOWARD THE MET GUIDANCE NUMBERS...WHICH ARE JUST SLIGHTLY COOLER
THAN SUNDAY MORNING'S MINS.

ON MONDAY...ANOTHER DAY OF FULL SUNSHINE WITH TEMPERATURES SLOWLY
RECOVERING TO NEAR THE 80 DEGREE MARK. WITH TEMPERATURES IN THE
AFTERNOON CONTINUING TO RUN A COUPLE DEGREES ABOVE THE COOLER MAV
NUMBERS...TRENDED THE FORECAST WARMER...CLOSER TO THE MET GUIDANCE
VALUES.

&&

.SHORT TERM...(MONDAY NIGHT THROUGH TUESDAY NIGHT).
THE UPPER LOW AND ASSOCIATED TROF ALONG THE EASTERN SEABOARD
WILL MOVE EAST INTO THE WESTERN ATLANTIC AND BE REPLACED WITH
A SHARP AND BUILDING RIDGE. WITH DRY AIR IN PLACE ALONG WITH LIGHT
OR CALM WINDS OVERNIGHT...MINIMUM TEMPS WILL CONTINUE WELL BELOW
NORMAL...ESPECIALLY MONDAY NIGHT WHERE MID 40S WILL BE COMMON. MAX
TEMPS WILL REBOUND TO NEAR SEASONAL LEVELS BY WEDNESDAY.

&&

.LONG TERM (WEDNESDAY THROUGH NEXT SUNDAY)...ONCE THE LATEST
IN THE SERIES OF STUBBORN UPPER LEVEL LOW PRESSURE SYSTEMS GYRATES
ITS WAY THROUGH THE NE AND CANADIAN MARITIMES BY THE BEGINNING OF
THE MID WEEK PERIOD...THE ONCE STEEP UPPER LEVEL TROF DOWN THE
EASTERN U.S. SEABOARD WILL BE DISPLACED BY A 586-588 DM UPPER LEVEL
RIDGE WHICH WILL SET UP OVER THE SE AND LOWER MS VALLEY. THIS WILL
LEAD TO A CONTINUATION OF THE FAIR AND DRY WX ACROSS THE CWA THROUGH
MUCH OF  THE ENTIRE PERIOD WITH A FAIRLY QUICK RETURN TO
CLIMATOLOGICALLY NORMAL TEMPERATURES FOR THIS TIME OF YEAR (WITH
HIGHS IN THE LOWER TO MID 80S AND LOWS IN THE UPPER 50S TO THE LOWER
60S). ALSO...WHILE THIS SYNOPTIC PATTERN STILL FAVORS GENERALLY A
POP FREE FCST THROUGH AT LEAST FRIDAY...THE CONSENSUS OF THE GLOBAL
MODELS STILL BRINGS A FAIRLY STRONG SFC RIDGE OUT OF NEW ENGLAND AND
THEN WEDGES IT DOWN THE EASTERN SEABOARD BY THE END OF NEXT WEEK AND
BEGINNING OF THE WEEKEND. WHILE ALL OF THESE SOLUTIONS WOULD
INDICATE FRESHENING EASTERLY FLOW (ESPECIALLY OVER THE COASTAL
WATERS WHERE STRONG SCA CONDITIONS COULD CERTAINLY DEVELOP)...THE
LATEST 00 UTC RUN OF THE GFS NOW BRINGS IN ENOUGH MOISTURE TO
WARRANT CHANCE POPS FOR SATURDAY AND SUNDAY. MAY NOT HAVE TIME THIS
PACKAGE TO INCLUDE THE FULL 00 UTC EURO VERSION OF THIS
SCENARIO...BUT WILL CERTAINLY GIVE SOME WEIGHT TO THE LATEST
CANADIAN BEFORE RAISING POPS TOO HIGH THIS EARLY IN THE GAME. IN
FACT...WITH THE 00 UTC CMC CYCLE COMPLETE OUT TO 144 HRS (ALTHOUGH
IT UNFORTUNATELY ENDS AT 00 UTC SAT)...BUILDING ATLANTIC MOISTURE IS
POOLING OFF THE EAST COAST OF FL AND GA...CERTAINLY GIVING CREDENCE
TO AN INCREASE IN POPS OVER THE WEEKEND.

&&

.MARINE...OFFSHORE FLOW HAS DIMINISHED TO THE 10 TO 15 KNOT RANGE.
MODELS INDICATE THAT THE OFFSHORE FLOW WILL INCREASE AFTER MIDNIGHT
ONCE AGAIN...BUT THE GRADIENT LOOKS TOO WEAK TO SUPPORT CAUTIONARY
CONDITIONS...THOUGH IT WILL BE QUITE CLOSE. CONTINUED MINOR
INCREASES IN WINDS EACH NIGHT ARE EXPECTED THIS WEEK. A MORE
SUBSTANTIVE INCREASE IN WINDS AND SEAS ARE EXPECTED LATE WEDNESDAY
INTO THURSDAY AS A STRONGER HIGH PRESSURE AREA BUILDS DOWN THE
EASTERN SEABOARD.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL WITH LIGHT NORTH WINDS ON
MONDAY.

&&

.FIRE WEATHER...FOR AT LEAST THE NEXT FEW DAYS WE WILL SEE VERY LOW
AFTERNOON RELATIVE HUMIDITIES ACROSS THE TRI-STATE REGION. DURING
THAT TIME...RED FLAG CONDITIONS ARE NOT EXPECTED OVER OUR ALABAMA
AND GEORGIA ZONES BECAUSE WE WILL NOT MEET THE WIND REQUIREMENT.
ALSO... DISPERSIONS AND WINDS WILL BE UNDER CRITERIA FOR OUR FLORIDA
ZONES. HOWEVER...ERC VALUES SHOULD BE ABOVE 35 OVER LEON AND WAKULLA
COUNTIES FOR BOTH MONDAY AND TUESDAY. THUS...A WARNING WILL BE
ISSUED FOR MONDAY AND A WATCH FOR TUESDAY. THIS MAY HAVE TO BE
EXPANDED TO INCLUDE ADDITIONAL COUNTIES IF WARRANTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   44 80 44 83 51/ 0 0 0 0 0
PANAMA CITY   50 80 54 84 57/ 0 0 0 0 0
DOTHAN        44 79 48 82 52/ 0 0 0 0 0
ALBANY        43 79 48 82 51/ 0 0 0 0 0
VALDOSTA      44 79 49 81 51/ 0 0 0 0 0
CROSS CITY    44 82 48 84 53/ 0 0 0 0 0
APALACHICOLA  49 80 54 83 56/ 0 0 0 0 0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR ALL ZONES.

GA...NONE.
FL...RED FLAG WARNING UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING ALL
     ZONES.

     RED FLAG WARNING FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR WAKULLA AND LEON COUNTIES.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR WAKULLA AND LEON COUNTIES.

GM...NONE.

&&

NEAR TERM/MARINE/AVIATION...GODSEY
LONG TERM...GOULD
SHORT TERM/FIRE WEATHER...BARRY
Hazardous weather outlook, Oct 2, 3:03 AM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 AM EDT SUN OCT 2 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-030815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
403 AM EDT SUN OCT 2 2011 /303 AM CDT SUN OCT 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. EXPECT ANOTHER
CHAMBER OF COMMERCE TYPE DAY WITH INLAND HIGHS IN THE MID TO
UPPER 70S...AND LOWS IN THE MID 40S.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. EXPECT DRY CONDITIONS
TO PERSIST WITH A GRADUAL MODERATION OF TEMPERATURES BACK TO SEASON
NORMALS THROUGH THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 4:17 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Gadsden, Holmes, Jackson and 8 more10 hr
Oct 2, 2:40 PM CDTFire Weather WatchTAEBay, Leon, Wakulla, Washington24 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.